Local convergence of deformed Halley method in Banach space under Holder continuity conditions
No Thumbnail Available
Date
2015
Authors
Argyros, I.K.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We present a local convergence analysis for deformed Halley method in order to approximate a solution of a nonlinear equation in a Banach space setting. Our methods include the Halley and other high order methods under hypotheses up to the first Fr chet-derivative in contrast to earlier studies using hypotheses up to the second or third Fr chet-derivative. The convergence ball and error estimates are given for these methods. Numerical examples are also provided in this study. 2015, International Scientific Research Publications. All rights reserved.
Description
Keywords
Citation
Journal of Nonlinear Science and Applications, 2015, Vol.8, 3, pp.246-254